View Full Version : Immediate Finasteride Side Effects
12-23-2014, 04:23 AM
Based on everyone's fin successes, I started on it a few days ago. However, I noticed erectile dysfunction today and was wondering if that was a common early side effect. I've never had this before, I'm only 22!
Should I keep going with it?
12-23-2014, 06:32 AM
I would consult your doctor that prescribed you the medication.
12-23-2014, 11:15 PM
Hey, I have been on finasteride for about 3-4 months, and have not noticed any sexual side effects at all. One concern I have is the stated side effects with sperm count, and ejaculation quality. Is there any truth to this?
I want to keep my hair but also want to have kids. If you assume a good head of hair is attractive and ask yourself why this is so, you'll probably answer something related to beauty, which is related to youth, and most importantly, fertility. Well, if keeping your hair actually makes you not be able to have children then there's a problem.
12-26-2014, 08:45 AM
I take Finasteride for already 3 months and have not had any sexual problems. I've heard that the erection problems may occur, but usually they pass in some short period of time. In case you face this problem again and again, it is better to consult your doctor and possibly stop taking the medication.
12-27-2014, 03:10 PM
Just started taking Fin 1mg a day a few days back. Have not had any side effects yet. When does one see them? Let's say if after 2 weeks taking 1mg a day and still no side effects, does that mean I won't see any or can the side effects come much later. I would hope that if you don't have any effects after say a month you should be ok right?
12-31-2014, 04:07 AM
I also haven't suffered from this kind of side effects. Do you take generic Finasteride or brand?
12-31-2014, 03:56 PM
I just started taking Fin 1mg but a few sides are stating to creep up. I was thinking of taking it every other day and hope I get good results. Anyone try doing 1mg every other day?